titoli, abstracts, parole chiave >>>
Singular limit of radial solutions in an annulus

Gladiali, Francesca Maria and Grossi, Massimo (2007) Singular limit of radial solutions in an annulus. Asymptotic Analysis, Vol. 55 (1-2), p. 73-83. eISSN 1875-8576. Article.

Full text not available from this repository.

Alternative URLs:

Abstract

In this paper we study the radial solutions of the problem

\[\cases{-\Delta u=\lambda\mathrm{e}^{u}& \mbox{in} \varOmega,\cr u=0& \mbox{on} \partial\varOmega,}\]

where Ω is an annulus of RN, N≥2 and λ is close to zero.

Among the other results we show the existence of a singular limit and some qualitative properties of the solution.

Item Type:Article
ID Code:4753
Status:Published
Refereed:Yes
Uncontrolled Keywords:Bifurcation, domains
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 03 Istituti > Matematica e fisica
Publisher:IOS Press
eISSN:1875-8576
Deposited On:03 Nov 2010 12:18

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page